# SDR CALA2025091608959

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 33,293 hours, 12,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L2 GIRT BAR HAS A PIECE OF CLOTH THAT DOEST LOOK NORMAL REPOSITIONED SLIDE BUSTLE MATERIAL. OPS CHK IS GOOD. SLIDE REMOVAL NOT NESSASARY.
